David Aron     (Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania, United Republic of)
Santosh Kumar     (Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania, United Republic of)


In this paper, we present some fixed point results for multivalued non-self mappings. We generalize the fixed point theorem due to Altun and Minak [2] by using Jleli and Sameti [9] \(\vartheta\)-contraction. To validate the results proved here, we provide an appropriate application of our main result.


JS-contraction mapping, Multivalued mapping, Metric space, Non-self mapping, Fixed point.

Full Text:



  1. Alghamdi M.A., Berinde V., Shahzad N. Fixed points of multivalued nonself almost contractions. J. Appl. Math, 2013. Vol. 2013. Art. ID 621614. 6 p.  DOI: 10.1155/2013/621614
  2.  Altun I., Minak G. An extension of Assad-Kirk’s fixed point theorem for multivalued nonself mappings. Carpathian J. Math., 2016. Vol. 32, No. 2. P. 147–155. URL:
  3.  Aron D., Kumar S. Fixed point theorem for a sequence of multivalued nonself mappings in metrically convex metric spaces. Topol. Algebra Appl., 2022. Vol. 10 P. 1–12.  DOI: 10.1515/taa-2020-0108
  4. Assad N.A., Kirk W.A. Fixed point theorems for set-valued mappings of contractive type. Pacific J. Math., 1972. Vol. 43. P. 553–562. DOI: 10.2140/pjm.1972.43.553
  5. Damjanović B., Samet B., Vetro C. Common fixed point theorems for multi-valued maps. Acta Math. Sci. Ser. B Engl. Ed., 2012. Vol. 32, No. 2. P. 818–824.  DOI: 10.1016/S0252-9602(12)60063-0
  6. Hussain N., Parvaneh V., Samet B., Vetro C. Some fixed point theorems for generalized contractive mappings in complete metric spaces. Fixed Point Theory Appl., 2015. Vol. 2015. Art. no. 185. 17 p. DOI: 10.1186/s13663-015-0433-z
  7. Imdad M., Kumar S. Rhoades-type fixed-point theorems for a pair of nonself mappings. Comput. Math. Appl., 2003. Vol. 46, No. 5–6. P. 919–927. 2 DOI: 10.1016/S0898-1221(03)90153-2
  8. Itoh S. Multivalued generalized contractions and fixed point theorems. Comment. Math. Univ. Carolin., 1977. Vol. 018, No. 2. P. 247–258.
  9. Jleli M., Samet B. A new generalization of the Banach contraction principle. J. Inequal. Appl., 2014. Vol. 2014. Art. no. 38. 8 p.  DOI: 10.1186/1029-242X-2014-38
  10. Kreyszig E. Introductory Functional Analysis with Applications. NY: John Wiley & Sons. Inc., 1978. 688 p.
  11. Kumar S., Rugumisa T., Imdad M. Common fixed points in metrically convex partial metric spaces. Konuralp J. Math., 2017. Vol. 5, No. 2. P. 56–71.
  12. Maleknejad K., Torabi P. Application of fixed point method for solving nonlinear Volterra–Hammerstein integral equation. U.P.B. Sci. Bull. Ser. A, 2012. Vol. 74, No. 1. P. 45–56.
  13. Nadler S.B., Jr. Multi-valued contraction mappings. Pacific. J. Math., 1969. Vol. 30, No. 2. P. 475–488.  DOI: 10.2140/pjm.1969.30.475


Article Metrics

Metrics Loading ...


  • There are currently no refbacks.